# SDR GTIA2022112936804

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 12,718 hours, 5,349 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STONG ODOR CHEMICAL AT APPROOX 4000 TURNED OFF PAC ONE AN DIRTY SOCK ODOR WENT AWAY. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED FAULT ISOLATION FOR FUME EVENT FOUND NO CONTAMINATION IN APU DEOILER SEALS USED AERO TRACER FOUND PAC 1 TO BE THE SOURCE OF ODOR IAW TSM 05-50-810-831
